Über Tauber-Konstanten beim Borel-Verfahren.

Wolfgang Biegert

Mathematische Zeitschrift (1966)

  • Volume: 92, page 331-339
  • ISSN: 0025-5874; 1432-1823

How to cite


Biegert, Wolfgang. "Über Tauber-Konstanten beim Borel-Verfahren.." Mathematische Zeitschrift 92 (1966): 331-339. <http://eudml.org/doc/170562>.

author = {Biegert, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
language = {ger},
pages = {331-339},
title = {Über Tauber-Konstanten beim Borel-Verfahren.},
url = {http://eudml.org/doc/170562},
volume = {92},
year = {1966},

AU - Biegert, Wolfgang
TI - Über Tauber-Konstanten beim Borel-Verfahren.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 331
EP - 339
LA - ger
KW - series, summability
UR - http://eudml.org/doc/170562
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.